# SDR R61A2021050600384

- Difficulty date: April 23, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 27,660 hours, 19,887 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND VERTICAL STAB REAR SPAR AFT FACE CRACK FOUND AT RIB 9/10. REPLACED V-STAB AFT RIB 9/10 PN 170-63629-005. IAW SRM 51-41-02, 51-41-01. SEE AAR NRC # 4500889-3000-0034 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
